# SDR SWAA2019112639117

- Difficulty date: November 7, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A91103
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER LEADING EDGE PANEL 521JB HAD ONE CORNER DELAMINATED.          / REPAIRED PANEL 521JB IAW SRM.
